X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (392) 392
Publication (48) 48
Conference Proceeding (7) 7
Book / eBook (6) 6
Dissertation (2) 2
Book Chapter (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (188) 188
mathematics, applied (152) 152
mathematical analysis (57) 57
analysis (45) 45
automation & control systems (45) 45
differential equations (45) 45
mathematics, general (45) 45
stability (38) 38
algebra (35) 35
mathematics, interdisciplinary applications (35) 35
mathematical models (34) 34
quadratic systems (33) 33
polynomials (32) 32
quadratic vector fields (31) 31
differential-systems (30) 30
limit cycle (30) 30
dynamical systems (28) 28
vector-fields (28) 28
bifurcations (27) 27
integrals (26) 26
control systems (25) 25
weak focus (25) 25
multidisciplinary sciences (24) 24
quadratic system (24) 24
applications of mathematics (23) 23
systems (23) 23
optimization (22) 22
quadratic differential system (22) 22
bifurcation (21) 21
optimal control (21) 21
engineering, electrical & electronic (20) 20
geometry (20) 20
studies (20) 20
linear systems (18) 18
mechanics (18) 18
algorithms (17) 17
computer simulation (17) 17
infinity (17) 17
poincaré compactification (17) 17
limit cycles (16) 16
limit-cycles (16) 16
phase portraits (16) 16
quadratic differential systems (16) 16
research (16) 16
difference and functional equations (15) 15
dynamics (15) 15
equations (15) 15
linear quadratic (15) 15
nonlinearity (15) 15
numerical analysis (15) 15
operations research & management science (15) 15
poincare compactification (15) 15
quadratic differential forms (15) 15
quadratic programming (15) 15
applied mathematics (14) 14
classification (14) 14
computer science (14) 14
hamiltonian-systems (14) 14
invariants (14) 14
number (14) 14
ordinary differential equations (14) 14
quadratic equations (14) 14
34c05 (13) 13
affine invariant polynomials (13) 13
control theory (13) 13
engineering (13) 13
partial differential equations (13) 13
physics, mathematical (13) 13
dynamical systems and ergodic theory (12) 12
nonlinear systems (12) 12
article subject (11) 11
construction (11) 11
delay (11) 11
linear quadratic regulator (11) 11
mathematics - dynamical systems (11) 11
phase portrait (11) 11
quadratic functional (11) 11
riccati equation (11) 11
34a34 (10) 10
averaging theory (10) 10
liapunov functions (10) 10
models (10) 10
orbits (10) 10
quadratic forms (10) 10
chaos theory (9) 9
configuration of singularities (9) 9
convergence (9) 9
differential-equations (9) 9
engineering, mechanical (9) 9
geometric equivalence relation (9) 9
infinite and finite singularities (9) 9
integrability (9) 9
stability analysis (9) 9
statistics & probability (9) 9
theory of computation (9) 9
uniqueness (9) 9
時間 (9) 9
asymptotic stability (8) 8
behavior (8) 8
center (8) 8
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (371) 371
Japanese (22) 22
Chinese (15) 15
French (1) 1
German (1) 1
Portuguese (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


IEEE Transactions on Automatic Control, ISSN 0018-9286, 12/2016, Volume 61, Issue 12, pp. 3813 - 3825
Journal Article
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 12/2018, Volume 28, Issue 18, pp. 6053 - 6069
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2014, Volume 413, Issue 2, pp. 763 - 775
In this paper we study the maximum number of limit cycles given by the averaging theory of first order for discontinuous differential systems, which can... 
Isochronous center | Discontinuous quadratic systems | Limit cycles | Averaging theory | MATHEMATICS | MATHEMATICS, APPLIED | CENTERS
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 04/2014, Volume 24, Issue 4, pp. 1450044 - 1-1450044-30
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a... 
phase portraits | finite saddle-node | infinite saddle-node | algebraic invariants | bifurcation diagram | Quadratic differential systems | WEAK FOCUS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MULTIDISCIPLINARY SCIENCES | Origins | Algebra | Mathematical analysis | Bifurcations | Eigenvectors | Polynomials | Closures | Joints | Mathematics - Dynamical Systems
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 09/2018, Volume 151, pp. 54 - 76
Recently sixteen 3-dimensional differential systems exhibiting chaotic motion and having no equilibria have been studied, and it has been graphically observed... 
Quadratic polynomial differential system | Zero-Hopf bifurcation | Periodic solutions | Averaging theory | COMPUTER SCIENCE, SOFTWARE ENGINEERING | PERIODIC-SOLUTIONS | ATTRACTORS | ORDER | MATHEMATICS, APPLIED | CHAOTIC SYSTEM | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 06/2017, Volume 196, Issue 3, pp. 1165 - 1183
In this paper we study a general even-order symmetric Sturm-Liouville matrix differential equation, whose leading coefficient may be singular on the whole... 
Sturm–Liouville differential equation | Rayleigh principle | Spectral theory | Oscillation theory | Generalized quasiderivative | Linear Hamiltonian system | Quadratic functional | MATHEMATICS | MATHEMATICS, APPLIED | Sturm-Liouville differential equation | Analysis | Differential equations
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 04/2015, Volume 56, Issue 4, p. 43504
The elliptic functions of order 2 may be viewed as the ratios Z(2)/Z(1) of the solutions of a differential system of the general form: Z(i)(3)/8... 
PHYSICS, MATHEMATICAL | SPINNING GAS CLOUDS | Quadratic equations | Meromorphic functions | Elliptic functions | Dependent variables | Independent variables | Differential equations
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2019, Volume 266, Issue 7, pp. 4170 - 4203
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 03/2018, Volume 28, Issue 3, p. 1850039
This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular, we present examples exhibiting two... 
saddle-node bifurcation of limit cycles | hyperbolic and double limit cycle | algebraic limit cycle | Nonsmooth differential system | piecewise linear differential system | PLANAR FILIPPOV SYSTEMS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | QUADRATIC SYSTEMS | MULTIDISCIPLINARY SCIENCES
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 08/2017, Volume 27, Issue 9, p. 1750141
In this paper, we show planar quadratic polynomial differential systems exhibiting as solutions some famous planar invariant algebraic curves. Also we place... 
Quadratic differential system | Darboux integrability | invariant algebraic curve | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | 1ST INTEGRALS | MULTIDISCIPLINARY SCIENCES | EQUATIONS | VECTOR-FIELDS
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 08/2018, Volume 23, Issue 6, pp. 2475 - 2485
We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively... 
INTEGRALS | EXISTENCE | Algebraic limit cycle | MATHEMATICS, APPLIED | quadratic polynomial vector field | CURVES | quadratic polynomial differential system
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2018, Volume 265, Issue 12, pp. 6083 - 6126
In this paper, we consider the quadratic isochronous centers perturbed inside piecewise polynomial differential systems of arbitrary degree n with the straight... 
Quadratic isochronous center | Piecewise polynomial perturbation | Zeros of Melnikov function | Limit cycle | MATHEMATICS | NUMBER | PERTURBATIONS | LINEAR ESTIMATE | COMPLEX ZEROS | ELLIPTIC INTEGRALS | BIFURCATION
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 08/2016, Volume 61, Issue 8, pp. 2239 - 2244
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 05/2018, Volume 61, Issue 2, pp. 499 - 512
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and a few years later the following conjecture appeared:... 
quadratic polynomial vector field | quadratic polynomial differential system | algebraic limit cycle | INTEGRALS | MATHEMATICS | 16TH HILBERT PROBLEM | CURVES | UNIQUENESS | Fractals | Polynomials | Algebra
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2018, Volume 265, Issue 8, pp. 3650 - 3684
In this article we study the class QS2cIL of quadratic differential systems with two complex conjugate invariant lines meeting at a finite point. From the... 
Configuration of invariant lines | Darboux integrability | Quadratic vector fields | Limit cycle | INTEGRALS | MATHEMATICS | TOTAL MULTIPLICITY | CLASSIFICATION | STRAIGHT-LINES | LIMIT-CYCLES
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 03/2018, Volume 28, Issue 3, p. 1830006
In this paper, we give an algebraic criterion to determine the nonchaotic behavior for polynomial differential systems defined in ℝ 3 and, using this result,... 
quadratic differential systems | Nonchaotic dynamics | chaotic dynamics | Darboux theory of integrability | Darboux invariant | symmetric Jacobian matrix | CHAOS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | GLOBAL DYNAMICS | MULTIDISCIPLINARY SCIENCES
Journal Article
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, ISSN 0308-2105, 02/2019, Volume 149, Issue 1, pp. 1 - 14
We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential... 
MATHEMATICS | MATHEMATICS, APPLIED | NUMBER | quadratic systems | quadratic polynomial differential system | limit cycles | Economic models | Polynomials | Uniqueness
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2014, Volume 235, pp. 482 - 491
A general differential system framework for solving constrained optimization problems is investigated, which relies on a class of nonlinear augmented... 
Nonlinear augmented Lagrangian | Asymptotical stability | Quadratic convergence | Differential system | Constrained optimization | MATHEMATICS, APPLIED | Constraints | Stability | Asymptotic properties | Nonlinearity | Mathematical models | Derivatives | Optimization | Convergence
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 03/2015, Volume 25, Issue 3, pp. 1530009 - 1-1530009-80
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a... 
phase portraits | finite saddle-node | infinite saddle-node | algebraic invariants | bifurcation diagram | Quadratic differential systems | WEAK FOCUS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MULTIDISCIPLINARY SCIENCES | Origins | Horizontal | Planes | Mathematical analysis | Eigenvalues | Eigenvectors | Polynomials | Joints
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.